# SDR UPS06M47311

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Clogged
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DIVERTED TO HKG DUE TO SMOKE IN COCKPIT.  FLIGHT DUMPED FUEL TO ALLOWABLE MAX LANDING WEIGHT.  FOUND COALESCER BAG TO BE CLOGGED.  REMOVED AND REPLACED NR 1 ACM COALESCER BAG IAW 21-54-05-2.  OPERATED NR 1 ACM AND NOW NORMAL.  PERFORMED ENG GROUND RUN ENG'S 1 ,2, 3 AND OPERATED BLEED SYSTEMS INDEPENDENTLY AND OPS TEST NORMAL.  AC OK FOR SERVICE.
